Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect of innohep

Premium Questions

Dr.  ANANTHaramakrishnan MD

i accidentally pricked my thumb after giving some the injection innohep is this XXXXXXX for me ... View answer

Answered by : Dr. ANANTHaramakrishnan ( Cardiologist)
Dr. Richa MD

to mthfr c677t hetro ?! now i am taking baby aspirin , and innohep 4500 iu inj i am afraid i will m/c again ? ... View answer

Answered by : Dr. Richa ( OBGYN)
Dr. Soumen Patra MD

homocystine is fine only 5 I am taking vaginal progesterone cyclogest 400 mg twice a day innohep 4500 iu daily ... View answer

Answered by : Dr. Soumen Patra ( OBGYN)
Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Chintan Solanki MD

like to know if a higher dosage of Keppra can make all those effects of Amisulpride softer. Thanks ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)

Public Forum Discussions

Dr. Paul Linnestad MD

Hi, I suffer from blood clots in the left leg and lung. I am on Innohep blodthinners but have had clots while on the bloodthinners. I keep having horrific pain in either one side or the other side of... View answer

Answered by : Dr. Paul Linnestad ( Psychiatrist)
Dr. Minoo Bhagia MD

I am currently 37 weeks pregnant and taking innohep and progesterone . I do not have a clotting problem and have no reason to be on it. 3 other Dr. s do not know why I am taking it either. I have been ... View answer

Answered by : Dr. Minoo Bhagia ( OBGYN)
Dr. HASAN MUTLU MD

? Could this be a symptom of anything that i shoud worry about? Could this be a chemotherapy side effect ... to injection and particularly innohep 0,7 this time and have a blood test in 2 weeks.... View answer

Answered by : Dr. HASAN MUTLU ( General & Family Physician)
Dr. Purushottam Neurgaonkar MD

) my doctor put me on innohep which I am now doing. He has now recommend I start taking Cyclacur ... View answer

Answered by : Dr. Purushottam Neurgaonkar ( OBGYN)
Dr. Ronald Schubert MD

constantly had diarreah every day. He switched me to Celexa. He warned me of the side effects and told me ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)